IJPAM: Volume 70, No. 7 (2011)
FUZZY IMPULSIVE INTEGRODIFFERENTIAL EQUATIONS
Department of Mathematics
K.S.R. College of Technology
Tiruchengode, 637 215, Tamil Nadu, INDIA
Abstract. In this paper, we discuss the existence and uniqueness of fuzzy impulsive solutions for nonlinear fuzzy impulsive integrodifferential equation by using via Banach fixed point analysis approach and the fuzzy number whose values are normal, convex upper semicontinuous and compactly supported interval in .
Received: May 17, 2011
AMS Subject Classification: 34A10, 26E50, 47E05
Key Words and Phrases: fuzzy impulsive integrodifferential equation, initial value problem, normal fuzzy convex sets, fixed point theorem existence and uniqueness
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395